TITLE

CALDER�N'S REPRODUCING FORMULA ASSOCIATED WITH PARTIAL DIFFERENTIAL OPERATORS ON THE HALF-PLANE

AUTHOR(S)
Kamoun, Lotti; Sifi, Mohamed
PUB. DATE
November 2006
SOURCE
Global Journal of Pure & Applied Mathematics;2006, Vol. 2 Issue 3, p197
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We provide a generalization of Calder�n's reproducing formula associated with partial differential operators on the half-plane involving finite Borel measures.
ACCESSION #
24371276

 

Related Articles

  • An explanatory model to validate the way water activity rules periodic terrace generation in Proteus mirabilis swarm. Frénod, Emmanuel; Sire, Olivier // Journal of Mathematical Biology;Oct2009, Vol. 59 Issue 4, p439 

    This paper explains the biophysical principles which, according to us, govern the Proteus mirabilis swarm phenomenon. Then, this explanation is translated into a mathematical model, essentially based on partial differential equations. This model is then implemented using numerical methods of the...

  • A meshless method for large deflection of plates. Sladek, J.; Sladek, V. // Computational Mechanics;Jan2003, Vol. 30 Issue 2, p155 

    The nonlinear integro-differential Berger equation is used for description of large deflections of thin plates. An iterative solution of Berger equation by the local boundary integral equation method with meshless approximation of physical quantities is proposed. In each iterative step the...

  • On the Partial Differential Equations with Non-Constant Coefficients and Convolution Method. Kılıçman, Adem; Eltayeb, Hassan // European Journal of Pure & Applied Mathematics;2010, Vol. 3 Issue 1, p45 

    In this study we consider the linear second order partial differential equations with nonhomogenous forcing term and having singular variable data. In the special case we solve the one dimensional wave equation by using the double integral transform.

  • PARTIAL DIFFERENTIAL EQUATIONS WITH HIGHER ORDER DIFFERENTIAL CONSTRAINTS. Ayari, M.Iadh // Global Journal of Pure & Applied Mathematics;2006, Vol. 2 Issue 3, p171 

    We derive some sufficient conditions for the existence of certain class of solutions of a second order partial differential equation (PDE) based on the hypothesis of Lie's theorem on fundamental set of solutions of a system of ordinary differential equations. Then, we establish some necessary...

  • Local estimates for parabolic equations with nonlinear gradient terms. Leonori, Tommaso; Petitta, Francesco // Calculus of Variations & Partial Differential Equations;Sep2011, Vol. 42 Issue 1/2, p153 

    In this paper we deal with local estimates for parabolic problems in $${\mathbb{R}^N}$$ with absorbing first order terms, whose model iswhere $${T >0 , \, N\geq 2,\, 1 < q \leq 2,\, f(t,x)\in L^1\left( 0,T; L^1_{\rm loc} \left(\mathbb{R}^N\right)\right)}$$ and $${u_0\in L^1_{\rm...

  • SOME SOLUTIONS AND DECOMPOSITIONS FOR A CLASS OF EQUATIONS. Erençin, Ayşegül // Communications Series A1 Mathematics & Statistics;2006, Vol. 55 Issue 1, p15 

    This paper presents some solutions and decompositions for a class of singular partial differential equations which consist of iterated differential operator.

  • Convergence Rates of Best N-term Galerkin Approximations for a Class of Elliptic sPDEs. Cohen, Albert; DeVore, Ronald; Schwab, Christoph // Foundations of Computational Mathematics;Dec2010, Vol. 10 Issue 6, p615 

    Deterministic Galerkin approximations of a class of second order elliptic PDEs with random coefficients on a bounded domain D?R are introduced and their convergence rates are estimated. The approximations are based on expansions of the random diffusion coefficients in L( D)-orthogonal bases, and...

  • A REVIEW OF NUMERICAL METHODS FOR NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS. Tadmor, Eitan // Bulletin (New Series) of the American Mathematical Society;Oct2012, Vol. 49 Issue 4, p507 

    Numerical methods were first put into use as an effective tool for solving partial differential equations (PDEs) by John von Neumann in the mid- 1940s. In a 1949 letter von Neumann wrote "the entire computing machine is merely one component of a greater whole, namely, of the unity formed by the...

  • BEHAVIOR AT INFINITY OF CONVOLUTION TYPE INTEGRALS. Hajibayov, M. G. // Acta Mathematica Universitatis Comenianae;2009, Vol. 78 Issue 1, p75 

    Behavior at infinity of convolution type integrals on abstract spaces is studied.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics